# SDR UALA2010110104054

- Difficulty date: October 30, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 33,934 hours, 13,740 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 9531001REV2
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT DOES NOT FLASH.  REPLACED BATTERY, OPS CHECKED GOOD.
